# SDR FDEA201208062863

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A5378198422200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST PLATE AT STRINGER 26, FR 30-31 HAS TWO AREAS OF CORROSION BETWEEN SEAT TRACK 5-6 LT.  DEFECT MEASURES 2.5 SQ".  AFTER REMOVAL OF CORROSION,  THRUST PLATE WAS FOUND TO BE OUT OF TOLERANCE IAW DWG A53781984 AND SRM 51-73-11, PG 1.  R & R THRUST PLATE IAW SRM 51-40-21.
